# SDR SWAA2014022525511

- Difficulty date: February 18, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 23,448 hours, 15,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5920926
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VENT LOUVER BOX & VERTICAL ANGLE CRACKED AT UPPER AFT CORNER.  R & R ANGLE IAW SRM & DRAWING.
